# SDR ASAA2017053020925

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,768 hours, 11,924 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FMC ON BOTH SIDES, COULDN'T INPUT IRS POSITION, LOCKED UP. CHANGED A/C POWER SOURCE DIDN'T WORK. VTK ON CAPTAIN`S SIDE,  PUT FMC SWITCH BOTH ON RIGHT WERE ABLE TO INPUT CPS POSITION, ROUTE UPLINE. WENT BACK TO FMC TO BOTH AND COPILOT SIDE HAS MAP, NO VSPD AMBER WARNING FLAGS. ACFT GROUNDED. RESET POWER TO BOTH FMC. OPS CHECKED NORMAL IAW FIM 34-61, TASK 836.
